Alert archive / New York / Wind Advisories in 2024

Wind Advisory 8, NWS Buffalo, NY

April 3, 2024Jefferson County, Lewis County, Oswego County, New York

NWS Buffalo, NY issued this wind advisory at Apr 3, 2024, 3:44 AM EDT for Jefferson County, Lewis County, Oswego County, New York. It took effect at Apr 3, 2024, 7:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2024, 3:44 AM EDT (07:44 UTC)
In effect from
Apr 3, 2024, 7:00 AM EDT
Expired
Apr 3, 2024, 7:00 PM EDT
In force
12 hr
Issued by
NWS Buffalo, NY

Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

745 
WWUS71 KBUF 030744
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
344 AM EDT Wed Apr 3 2024

NYZ006>008-031545-
/O.NEW.KBUF.WI.Y.0008.240403T1100Z-240403T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
344 AM EDT Wed Apr 3 2024

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EDT THIS 
EVENING...

* WHAT...East winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...The Eastern Lake Ontario Region. The strongest winds are 
  expected to be along the western slopes of the Tug Hill Plateau 
  and the western foothills of the Adirondacks.

* WHEN...From 7 AM this morning to 7 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

Hitchcock
2 follow-up statements
194 
WWUS71 KBUF 031508
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1108 AM EDT Wed Apr 3 2024

NYZ006>008-032300-
/O.CON.KBUF.WI.Y.0008.000000T0000Z-240403T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
1108 AM EDT Wed Apr 3 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* WHAT...East winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...The Eastern Lake Ontario Region.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

RSH
785 
WWUS71 KBUF 032305
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
705 PM EDT Wed Apr 3 2024

NYZ006>008-040015-
/O.EXP.KBUF.WI.Y.0008.000000T0000Z-240403T2300Z/
Oswego-Jefferson-Lewis-
Including the cities of Oswego, Watertown, and Lowville
705 PM EDT Wed Apr 3 2024

...WIND ADVISORY HAS EXPIRED...

The threat for advisory level winds has ended.

$$

JM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Apr 3, 1:24 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 3, 1:24 AM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
124 AM EDT Wed Apr 3 2024

.SYNOPSIS...
A large and potentially impactful storm system churning over the Mid
western states will stall in the vicinity of Lower Michigan through
Wednesday while circulating periods of moderately heavy rain over
our forecast area. Most areas will pick up at least an inch of rain
with some sites over the far western counties possibly receiving
more than two inches. This will elevate the risk for flooding
concerns. Colder air on the backside the system will then encourage
the rain to turn to wet snow Wednesday night and Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
WV satellite imagery this evening shows two mid-level shortwave
troughs phasing with one another over the Midwest. This will
cause the complex system to deepen and congeal into a single
closed low which will wobble about in the vicinity of Lower
Michigan through Wednesday. This setup will support multiple
rounds of soaking rain across the eastern Great Lakes with
rainfall amounts of at least an inch through Wednesday night,
with some areas from the Finger Lakes westward likely
approaching two inches.

A slightly elevated warm front lies over western NY late this
evening. A large break in the widespread precip behind it noted
across WNY on regional radar imagery, though strong moisture
transport is ongoing as a 40-45kt LLJ noses into the region ahead of
a triple point developing over Ohio. This renewed lift will
encourage the rain to once again become widespread from the
southwest as the night matures. Rainfall amounts will generally
range from a quarter to a half inch over the western counties with
lesser amounts from the Tug Hill northward.

On Wednesday...the original deep area of low pressure will start to
fill near Chicago with an occlusion extending to a developing sfc
wave well to our south. A strengthening 50-60kt LLJ ahead of this
dynamic system will back to the east-southeast...which will not only
transport additional Atlantic based moisture into our region...but
could result in strong downslope winds on the west-northwest facing
slopes of the Tug Hill. In regards to the latter...widespread fairly
steady rain should help to lessen this threat. Otherwise...the
frontogenetic forcing will combine with strong convergence below
H925 to support moderately heavy rain. Daytime rainfall amounts of
an inch will be likely over the western counties with localized poor
drainage flooding possible.

As the upper support for the large vertically stacked storm lumbers
across Ohio during the course of Wednesday night...its sfc
reflection will significantly weaken. Meanwhile...energy rotating
around the base of the large longwave trough will promote fairly
strong cyclogenesis off the coast of New Jersey. A sfc trough
between the two features will then be the focus for more
precipitation. While most of this will be in the form of rain early
in the night...colder air wrapping southward on the backside of the
new sfc low will allow some of the rain to mix with/change to wet
snow. This will especially be the case over the Eastern Lake Ontario
region where several inches of wet snow could accumulate on
elevated/grassy surfaces.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
...LATE SEASON ACCUMULATING SNOW WEDNESDAY NIGHT THROUGH FRIDAY...

A closed low will "fill in" or weaken as it moves from the Ohio
Valley to the Mid-Atlantic region Thursday. At the surface, the
secondary low off the southern New England coast will become the
primary low and what was the primary low over the Ohio valley will
continue to weaken and dissolve into the secondary low Thursday.
Temperatures aloft will cool through the tail-end of the weekend.
Snow will be ongoing Thursday with steady, widespread snow along the
southern shore of Lake Ontario into the Finger Lakes region and
northward into north central NY. Further south, a dry slot will cut
down on snow intensity and coverage but the probability of snow will
remain high. The strongest low to mid level forcing will be east of
the region where the secondary low is taking over, however the upper
level low will be overhead with many vort lobes cycling through the
region. Moisture will fill back into western NY, and periods of snow
will continue across the region. Accumulating snow is possible
Thursday especially across the higher terrain where it is slightly
cooler including the western Southern Tier and Finger Lakes region
and the Tug Hill Plateau. Snow accumulations will likely range from
1-3 inches across the higher terrain of western NY to the 2-4 inches
east of Lake Ontario. Lesser amounts are expected across the lower
elevations with less than an inch expected along the lake shores and
valleys. There remains uncertainty in the evolution of any heavier
bands of snow which may overcome the marginal surface temperatures
(mid to upper 30s.) This could produce a quick 1-2 inches south of
Lake Ontario. A Winter Storm Watch remains in effect for Jefferson,
Lewis, and Oswego counties for Wednesday afternoon through
Thursday. Most of the heavy wet snow will fall Wednesday night
through Thursday with a total snow accumulations of 7 inches or
more are possible. The greatest will be on the Tug Hill Plateau
and the western foothills of the Adirondacks.

Northeast winds will increase across the region Thursday with the
highest winds along the southern shore of Lake Ontario. Northeast
winds with gusts up to 35 mph are possible along the lakeshore.

The upper level low will move east of the region Thursday night and
winds will become northerly then northwest by Friday. A series of
shortwave troughs within the parent upper level low will cycle
through the region Thursday night through Friday night. This
combined with wrap around moisture and upslope flow will result in
periods of snow into the weekend. Additional snow accumulations of a
few inches with each period of snow are possible Thursday night
through Friday night.

A welcomed mid-level ridge will move into the Mississippi Valley by
Saturday. This will approach the region and begin to replace the
upper level trough. Light rain and snow showers will continue
Saturday before tapering off completely by Saturday night.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Looking into the forecast for the end of the weekend and the start
of next week, model guidance packages continue to support a longwave
ridge across the Great Lakes Sunday through Monday, however the next
upper level trough will be in the midst of pushing across the
Central Plains Monday through Tuesday.

Upper level ridging will support an elongated ridge of high pressure
to extend south across the central/eastern Great Lakes towards the
southeastern contiguous U.S. supporting dry weather with a warming
trend Sunday and Sunday night.

While one of the deterministic models (GFS) now has a surface warm
front crossing the Ohio Valley into far southwestern New York late
Monday and Monday night. Ensemble model guidance continues to
support a warm and dry forecast. With the now introduction of the
warm front, high uncertainty remains regarding the total amount of
cloud cover and how it will be structured Monday, especially across
WNY. Overall the trend the guidance continues to support is
increasing cloud cover from west to east throughout the day Monday.

With the weakening low pressure system over the upper Midwest by
Tuesday, a few rain showers are possible due to the warm front
approaching the area.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Areas of rain, some of which will be moderate to heavy, will
continue to stream across the region from southwest to northeast
today. Pockets of heavier rain will produce a few brief periods of
MVFR or even IFR VSBY. Precipitation type will stay all rain through
most of the day, with some sleet or wet snow mixing in by early this
evening east of Lake Ontario. Expect a change to wet snow tonight,
first across the eastern Lake Ontario region, then progressing
westward across the rest of the area. Areas which change to snow
will have MVFR/IFR VSBY.

A wide variety of CIGS will continue through this morning, with
MVFR/IFR across higher terrain, and mainly VFR for lower elevations
where east/southeast downslope winds are helping to keep CIGS up.
The downslope winds will diminish this afternoon, allowing IFR CIGS
to become widespread. IFR CIGS will continue to be widespread
through tonight.

It will be quite windy through midday across Western NY, and through
early this evening east of Lake Ontario. Expect gusts of 25 to 35
knots to be common across the region, with 35 to 45 knots in
downslope areas and near ridges from the Southern Tier through the
western Finger Lakes, and along the western slopes of the Tug Hill
Plateau. Across the North Country including KART, the stronger winds
aloft will be decoupled from the surface through this morning,
resulting in low level wind shear.

Outlook...

Thursday through Friday...MVFR/IFR with periods of wet snow, mixed
with rain at times at lower elevations.
Saturday...MVFR with rain/snow showers likely.
Sunday...VFR.

&&

.MARINE...
A large, complex storm system will stall over Lake Michigan
overnight. This will generate fresh to strong easterlies across the
bulk of the Lower Great Lakes overnight, with the winds gradually
veering to the southeast on Lake Erie. The exception will be on the
western third of Lake Ontario, where frequent gale force gusts for
areas well offshore will support a Gale Warning through early
Wednesday morning. Downsloping SSE winds off the Tug Hill Plateau
will cause locally enhanced wind speeds in the vicinity of Mexico
Bay late tonight through much of Wednesday. Despite being pointed
offshore, these winds will be elevated enough such that additional
SCAs are warranted for the eastern Lake Ontario nearshore zones.

Otherwise, the impactful storm system will slowly cross Lower
Michigan on Wednesday before significantly weakening Wednesday night
and Thursday...as a secondary storm will blossom off in the vicinity
of Long Island. This scenario will support high end small craft
advisories for fresh to strong easterlies on Lake Ontario...while
winds and waves will diminish on Lake Erie.

&&

.HYDROLOGY...
Storm total rainfall amounts before the changeover to snow are
now 1.5 to 2.5 inches across Western NY. The latest MMEFS river
ensemble forecasts have shown a notable increase in flood
potential on rivers across Western NY, with these showing
significant risks (greater than 50 percent) for forecast points
to reach flood stage, but also a wide range of solutions. This
is because there will be a convective element to the rainfall,
and rainfall amounts will vary by location.

Based on these increased risks, have issued a Flood Watch for
Western NY. Flooding at any point will heavily depend on how much
rain falls, and until that is known there is relatively low
confidence in river/creek forecasts for any specific forecast
point. The heaviest rain will fall late tonight and Wednesday,
with crests for most rivers and creeks occurring Wednesday night
into Thursday.

The greatest concerns are for the Western Southern Tier
forecast points (Olean and Salamanca on the Allegheny and
Wellsville on the Genesee) which have the highest chance to get
2+ inches of rain. And the Buffalo area creeks (Ebenezer,
Williamsville, Gardenville, Lancaster) which have the lowest
threshold for flooding to occur (about 1.75 inches). Suspect
MMEFS ensembles are overdone for Rapids, Garbutt, and
Churchville since these points are heavily depend on antecedent
conditions, and it's been relatively dry in Western NY the past
couple months.

Urban flooding issues are also possible in the Buffalo and
Rochester metro areas, again depending on how much rain falls at
these locations.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch through Thursday afternoon for NYZ001>003-010>013-
     019>021-085.
     Winter Storm Watch from this afternoon through Thursday
     evening for NYZ006>008.
MARINE...Small Craft Advisory until 11 AM EDT this morning for LEZ040-
         041.
         Small Craft Advisory until 2 AM EDT early this
         morning for LOZ030.
         Small Craft Advisory until 2 AM EDT Friday for LOZ042.
         Small Craft Advisory until 8 AM EDT Friday for LOZ043-044.
         Small Craft Advisory until 5 PM EDT this afternoon for
         LOZ045.
         Gale Warning until 5 AM EDT early this morning for LOZ062.

&&

SYNOPSIS...RSH
NEAR TERM...PP/RSH
SHORT TERM...HSK
LONG TERM...EAJ
AVIATION...Hitchcock
MARINE...PP/RSH
HYDROLOGY...Apffel
Hazardous weather outlook, Apr 2, 11:53 AM EDT, 15 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1153 AM EDT Tue Apr 2 2024

NYZ001>003-010-011-031600-
Niagara-Orleans-Monroe-Northern Erie-Genesee-
1153 AM EDT Tue Apr 2 2024

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-005-031600-
Wayne-Northern Cayuga-
1153 AM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periods of rain will begin today and continue through Wednesday
night. The rain will become moderate to heavy at times. Rainfall
amounts of 1.5 to 2.25 inches is expected from today through
Wednesday night. This will result in rises and area streams and
creeks, and may result in some flooding of low lying areas, streams,
and rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-013-019>021-085-031600-
Wyoming-Livingston-Chautauqua-Cattaraugus-Allegany-Southern Erie-
1153 AM EDT Tue Apr 2 2024

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Widespread rain Wednesday will change to wet snow Wednesday night,
first across higher terrain and last across lower elevations.
Periods of wet snow will then continue late Wednesday night through
Friday.

Moderate snow accumulations are possible, with higher elevations the
most likely area to receive enough snow to impact travel. This will
be a wet, heavy snow that may bring down a few tree limbs and
powerlines and result in isolated power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ014-031600-
Ontario-
1153 AM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periods of rain will begin today and continue through Wednesday
night. The rain will become moderate to heavy at times. Rainfall
amounts of 1.5 to 2.25 inches is expected from today through
Wednesday night. This will result in rises and area streams and
creeks, and may result in some flooding of low lying areas, streams,
and rivers.

Widespread rain Wednesday will change to wet snow Wednesday night,
first across higher terrain and last across lower elevations.
Periods of wet snow will then continue late Wednesday night through
Friday.

Moderate snow accumulations are possible, with higher elevations the
most likely area to receive enough snow to impact travel. This will
be a wet, heavy snow that may bring down a few tree limbs and
powerlines and result in isolated power outages.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-031600-
Oswego-Jefferson-Lewis-
1153 AM EDT Tue Apr 2 2024

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

East to southeast winds may gust over 45 mph late Tuesday night
through the first half of Wednesday. The strongest gusts will likely
be found on the west and northwest slopes of the Tug Hill Plateau.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-043>045-063>065-SLZ022-024-031600-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1153 AM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042-031600-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
1153 AM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ062-031600-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
1153 AM EDT Tue Apr 2 2024

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:24 PM EDTSmall Craft AdvisoryBUF11 hr
Apr 3, 3:54 AM EDTWinter Weather AdvisoryBUFJefferson, Lewis40 hr

Nearby

Wind Advisories in New York, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.